Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate - 20 Count

$24.87Average
Free shipping
Average: $24.89
(3,559 reviews)

Description

Stop pain where it starts with Advil Pain Reliever Tablets and Advil PM Nighttime Sleep Aid Caplets. Whether you have head, muscle, back, tooth, menstrual pain, minor arthritis or other joint pain, Advil brings pain relief where you need it. Advil pain medicine and fever reducer is designed to block chemicals in the body that cause pain and fever. Each tablet of pain medication contains 200mg ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). For nighttime pain relief, Advil PM Pain Reliever and Nighttime Sleep Aid combines the number 1 ibuprofen brand plus the number 1 sleep ingredient to give you fast pain relief and a whole night's sleep (1). This pain PM medicine combines ibuprofen 200mg for muscle, arthritis, tooth and menstrual pain relief, and diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep. Advil and Advil PM pain relievers come in tablets and ibuprofen caplets. By 2022, Advil will feature more sustainable packaging made with 20 percent less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing's stronger on tough pain than Advil (2). (1) Based on 7 hours of sleep which is the minimum recommended amount (2) Among non-prescription analgesics

Features

  • Combo pack that includes 2 bottles: one 300 ct Advil coated ibuprofen tablets + one 20 ct bottle of Advil PM Caplets. Always keep them at hand so you’ll never be surprised by pain, no matter day or night.
  • Advil coated ibuprofen tablets provide effective and safe pain relief for headache, toothache, back pain, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil tablets temporarily reduce fever as well.
  • Fall asleep faster & Stay asleep longer (1) with Advil PM. PM coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain. Don't let these get in the way of a restful night’s sleep.
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep.
  • Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years. Stop pain at the site of inflammation for relief where you need it. When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.

Product Stats

Amazing
Great
Average
High
It's unlikely to find significant changes in price, we expect this product to remain within its Average price. Our advice is Buy now.
Buy on Amazon

Product details

EAN

305731717556

UPC

305731717556

ASIN

B085GD2YKR

Related products

FAQs

Advil Pain Reliever And Fever Reducer Ibuprofen 20, is it available on Amazon?

Yes! But at Pricepulse we inform you when is the lowest price to buy the Advil Pain Reliever And Fever Reducer Ibuprofen 20

Should I buy the Advil Pain Reliever And Fever Reducer Ibuprofen 20 now?

It's unlikely to find significant changes in price, we expect this product to remain within its Average price. Our advice is Buy now.

What is the current price of Advil Pain Reliever And Fever Reducer Ibuprofen 20?

Its current price is $24.87

What was the lowest price for the Advil Pain Reliever And Fever Reducer Ibuprofen 20?

The lowest historical price was $22.76